Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LAPLACE EQUATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2111

  • Page / 85
Export

Selection :

  • and

PARTIAL SEPARABILITY OF THE LAPLACE EQUATION IN ROCHE COORDINATESLANGEBARTEL RG.1979; ASTROPHYS. SPACE SCI.; NLD; DA. 1979; VOL. 60; NO 2; PP. 431-439; BIBL. 5 REF.Article

QUELQUES REMARQUES SUR UNE EQUATION APPARAISSANT EN PHYSIQUE DES PLASMAS.GALLOUET T.1978; C.R. ACAD. SCI., A; FR.; DA. 1978; VOL. 286; NO 17; PP. 739-741; ABS. ANGL.; BIBL. 8 REF.Article

CLOSED FORM EIGENFUNCTIONS OF LAPLACE'S EQUATION IN MULTIPLY CONNECTED REGIONS AND APPLICATIONSNAGHDI AK.1979; DEVELOPMENTS IN MECHANICS. MIDWESTERN MECHANICS CONFERENCE. 16/1979/MANHATTAN KS; USA; MANHATTAN KS: KANSAS STATE UNIVERSITY; DA. 1979; PP. 131-135; BIBL. 9 REF.Conference Paper

ON A SEMIANALYTIC METHOD FOR SOLVING LAPLACE'S EQUATIONMUNOZ YAGUE A; LETURCQ P.1978; I.E.E.E. TRANS. INDUSTRY APPL.; USA; DA. 1978; VOL. 14; NO 5; PP. 458-460; BIBL. 4 REF.Article

NONORTHOGONAL R-SEPARABLE COORDINATES FOR FOUR-DIMENSIONAL COMPLEX RIEMANNIAN SPACESKALNINS EG; MILLER W JR.1981; J. MATH. PHYS. (N. Y.); ISSN 0022-2488; USA; DA. 1981; VOL. 22; NO 1; PP. 42-50; BIBL. 11 REF.Article

A CHARACTERIZATION OF THE INVERSE GRAVIMETRIC SOURCE PROBLEM THROUGH EXTREMAL MEASURESANGER G.1981; REV. GEOPHYS. SPACE PHYS.; ISSN 0034-6853; USA; DA. 1981; VOL. 19; NO 2; PP. 299-306; BIBL. 35 REF.Article

PERTURBATION METHODS FOR THE LAPLACE TIDAL EQUATION: AN APPLICATION TO THE LIGURIAN SEAMANZELLA G; PURINI R; SALUSTI E et al.1979; NUOVO CIMENTO, C; ITA; DA. 1979; VOL. 2; NO 3; PP. 249-258; ABS. ITA/RUS; BIBL. 5 REF.Article

THE SOLUTION OF LAPLACE'S EQUATION IN CYLINDRICAL AND TOROIDAL CONFIGURATIONS WITH RECTANGULAR SECTIONAL SHAPES AND ROTATION-SYMMETRICAL BOUNDARY CONDITIONS.HEERENS WC.1976; J. APPL. PHYS.; U.S.A.; DA. 1976; VOL. 47; NO 8; PP. 3740-3744; BIBL. 4 REF.Article

DECOMPOSITIONS DU POTENTIEL GRAVITATIONNEL DE LA PLANETE SUIVANT LE SYSTEME DES SOLUTIONS FONDAMENTALES DE L'EQUATION DE LAPLACEMARCHENKO AN.1982; IZV. VYSS. UCEBN. ZAVED., GEOL. AEROFOTOS.; ISSN 0536-101X; SUN; DA. 1982; NO 4; PP. 80-85; BIBL. 7 REF.Article

EIN VERFAHREN ZUR LOESUNG VON (DELTA +K2)U=0 IN AUSSENGEBIETEN MIT ECKEN. = UNE METHODE POUR LA RESOLUTION DE (DELTA +K2)U=0 DANS UN DOMAINE EXTERIEUR BORNERULAND C.1978; APPLIC. ANAL.; G.B.; DA. 1978; VOL. 7; NO 2; PP. 69-79; ABS. ANGL.; BIBL. 1 P. 1/2Article

THE RANDOM STEADY STATE DIFFUSION PROBLEM. I. RANDOM GENERALIZED SOLUTIONS TO LAPLACE'S EQUATION.BECUS GA; COZZARELLI FA.1976; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1976; VOL. 31; NO 1; PP. 134-147; BIBL. 9 REF.Article

THE RANDOM STEADY STATE DIFFUSION PROBLEM. II. RANDOM SOLUTIONS TO NONLINEAR, INHOMOGENEOUS STEADY STATE DIFFUSION PROBLEMS.BECUS GA; COZZARELLI FA.1976; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1976; VOL. 31; NO 1; PP. 148-158; BIBL. 17 REF.Article

THE TEMPERATURE FIELD OR ELECTRIC POTENTIAL AROUND TWO ALMOST TOUCHING SPHERESJEFFREY DJ; VAN DYKE M.1978; J. INST. MATH. APPL., LONDON; GBR; DA. 1978; VOL. 22; NO 3; PP. 337-351; BIBL. 20 REF.Article

THE SOLUTION BY FAST FOURIER TRANSFORMS OF LAPLACE'S EQUATION IN A TOROIDAL REGION WITH A RECTANGULAR CROSS-SECTIONCAMPBELL JB.1980; J. COMPUT. APPL. MATH.; BEL; DA. 1980; VOL. 6; NO 2; PP. 89-92; BIBL. 12 REF.Article

APPROXIMATING THE SOLUTION TO THE CAUCHY PROBLEM FOR LAPLACE'S EQUATION.CANNON JR; DUCHATEAU P.1977; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1977; VOL. 14; NO 3; PP. 473-483; BIBL. 7 REF.Article

A MIXED BOUNDARY VALUE PROBLEM FOR THE LAPLACE EQUATION IN AN ANGLE. II.LORENZI A.1976; R. C. SEMINAR. MAT. UNIV. PADOVA; ITAL.; DA. 1976; VOL. 55; PP. 7-43; BIBL. 16 REF.Article

MODE-III CRACK KINKING UNDER STRESS-WAVE LOADINGDEMPSEY JP; KUO MK; ACHENBACH JD et al.1982; WAVE MOTION; ISSN 0165-2125; NLD; DA. 1982; VOL. 4; NO 2; PP. 181-190; BIBL. 4 REF.Article

ON THE SOLUTIONS OF THE EQUATION DELTA M F=F FOR F APPARTIENT A HPGATTO ABE; JIMENEZ JR; SEGOVIA C et al.1982; TRAB. MAT.; ISSN 0325-6677; ARG; DA. 1982; NO 36; 47 P.; BIBL. 5 REF.Serial Issue

SOLUTION OF BOUNDARY VALUE PROBLEM WITH LAPLACE'S EQUATION FOR ELLIPSOIDS AND ELLIPTICAL CYLINDERSEYGES L.1980; J. MATH. PHYS. (N. Y.); ISSN 0022-2488; USA; DA. 1980; VOL. 21; NO 3; PP. 571-581; BIBL. 17 REF.Article

A MIXED BOUNDARY VALUE PROBLEM VIEWED AS A TYPE V PROBLEMJOHNSON HL.1980; S.I.A.M. J. MATH. ANAL.; USA; DA. 1980; VOL. 11; NO 3; PP. 565-576; BIBL. 8 REF.Article

ON POINTWISE ESTIMATES FOR METAHARMONIC FUNCTIONSSCHAEFER PW; WALTER W.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 69; NO 1; PP. 171-179; BIBL. 5 REF.Article

RESPONSE FUNCTION METHOD FOR SOLVING DIRICHLET PROBLEMS. III: THE CASE OF A PARALLELEPIPEDMORIKAWA K.1979; JPN. J. APPL. PHYS.; ISSN 0021-4922; JPN; DA. 1979; VOL. 18; NO 12; PP. 2295-2298; BIBL. 5 REF.Article

ON THE SOLUTION OF LAPLACE'S TIDAL EQUATION.MAKARIOUS SH.1977; ACTA GEOPHYS. POLON.; POLOGNE; DA. 1977; VOL. 25; NO 2; PP. 89-94; ABS. POL.; BIBL. 11 REF.Article

HALF-PLANE REPRESENTATIONS AND HARMONIC CONTINUATION.MEYER HD.1976; S.I.A.M.J. MATH. ANAL.; U.S.A.; DA. 1976; VOL. 7; NO 5; PP. 713-722; BIBL. 11 REF.Article

ON A FINITE ELEMENT MODEL FOR SOLVING DIRICHLET'S PROBLEM OF LAPLACE'S EQUATIONCHEN YI HENG.1982; INT. J. NUMER. METHODS ENG.; ISSN 0029-5981; GBR; DA. 1982; VOL. 18; NO 5; PP. 687-700; BIBL. 8 REF.Article

  • Page / 85